Pointwise convergence of singular convolution integrals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 1, p. 45-61
@article{ASNSP_1966_3_20_1_45_0,
     author = {Peetre, Jaak},
     title = {Pointwise convergence of singular convolution integrals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {1},
     year = {1966},
     pages = {45-61},
     zbl = {0178.15302},
     mrnumber = {230168},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1966_3_20_1_45_0}
}
Peetre, Jaak. Pointwise convergence of singular convolution integrals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 20 (1966) no. 1, pp. 45-61. http://www.numdam.org/item/ASNSP_1966_3_20_1_45_0/

[1] G. Alexits, Konvergenzprobleme der Orthogonalreihen. Berlin, 1960, | MR 162091 | Zbl 0097.27702

[2] A. Benedek - A.P. Calderón - R. Panzone, Convolution operators on Banach space valued functions. Proc. Amer. Math. Soc. 48 (1962), 356-365. | MR 133653 | Zbl 0103.33402

[3] A.P. Calderón - A. Zygmund, On the existence of certain singular integrals. Acta Math. 88 (1952), 85-139. | MR 52553 | Zbl 0047.10201

[4] A.P. Calderón - A. Zygmund, On singular integrals. Amer. J. Math. 78 (1956), 289-309. | MR 84633 | Zbl 0072.11501

[5] M. Cotlar, Condiciones de continuidad de operadores potentiales y de Hilbert. Cursos y seminarios de matemática, Fasciculo 2, Universidade de Buenos Aires, 1959. | MR 116190 | Zbl 0094.10101

[6] M. Cotlar, A unified theory of Hilbert transforms and ergodic theorems. Revista Mat. Cuyana 1 (1955), 105-167. | MR 84632 | Zbl 0071.33402

[7] L. Hörmander, Estimates for translation invariant operaters in Lp spaces. Acta. Math. 104 (1960), 93-140. | MR 121655 | Zbl 0093.11402

[8] W. Littman, Multipliers in Lp and interpolation. Bull. Amer. Math. Soc. 77 (1965), 764-766. | MR 179544 | Zbl 0156.36504

[9] L. Loomis, A note on the Hilbert transform. Bull. Amer. Math. Soc. 52 (1946), 1082-1086. | MR 19155 | Zbl 0063.03630

[10] S.G. Michlin, On the multipliers of Fourier integrals. Dokl. Akad. Nauk. SSSR 109 (1956), 701-703. (Russian.) | MR 80799 | Zbl 0073.08402

[11] S.G. Michlin, Fourier integrals and multiple singular integrals. Vestnik Leningrad. Univ. Ser. Mat. Mech. Astr. 12 (1957), 143-155. (Russian) | MR 88603 | Zbl 0092.31701

[12] R. O' Neil - G. Weiss, The Hilbert transform, and rearrangement of functions. Studia Math. 23 (1963), 189-198. | MR 160084 | Zbl 0118.09901

[13] J. Peetre, Espaces d'interpolation, généralisations, applications, Rend. Sem. Mat. Fis. Milano 34 (1964), 133-164. | MR 172107 | Zbl 0151.17902

[14] J. Peetre, Applications de la théorie des espaces d'interpolation dans l'analyse harmonique. To appear. in Riceeche Mat. | Zbl 0154.15302

[15] J. Peetre, Espaces d'interpolation et théorème de Soboleff. To appear in Ann. Inst. Fourien. | Numdam | Zbl 0151.17903

[16] J. Sckw Artz, A remark on inequalities of Calderòn - Zygmund type for vector-valued functions. Comm. Pure Appl. Math. 14 (1961), 785-799. | MR 143031 | Zbl 0106.08104

[17] E.M. Stein. G. Weiss, An extension of a theorem of Marcinkiewicz and some of its applications. J. Math. Mech. 8 (1959), 263-284. | MR 107163 | Zbl 0084.10801

[18] G. Weiss, Analisis armonico en varias variables. Teoria de los espacios Hp Cursos y seminarios de matemátua, Fasciculo 9, Universidade de Buenos Aires, 1960. | MR 139902 | Zbl 0100.10501

[19] A. Zygmund, Trigonometrical series. Cambridge, 1959.

[20] A. Zygmund, On singular integrals. Rend. Mat. 16 (1957), 468-505. | MR 96088 | Zbl 0088.08302